Vascular Birthmarks Foundation Forum - View Single Post - Side effects after stopping propranolol
View Single Post
  #1  
Old 02-10-2013, 07:02 PM
laura_rigden laura_rigden is offline
Junior Member
 
Join Date: Feb 2013
Posts: 1
Question Side effects after stopping propranolol

my ds has been on propranolol since he was 3 months he has an hemangioma down his throat, starting on the soft palate, he is now 7 months and his specialist at GOSH has decided to take him off the drug due to my local hospital getting the dosage completely wrong and over dosing him! I went back to GOSH on monday and his hemangioma has not increased in size since being off the propranolol for over a week so its been decided to keep him off the propranolol and see how he goes, I know most people on this drug are weaned off where he has not been, since he has been off the drug, he will not settle at night. He is non stop screaming, the only way he will sleep is if I am with him, this this not like him at all. The whole time he was on the drug he slept every night without fail without needing me. Has anyone elses child that has been on propranolol had any side effects? Also did their hemangioma start growing again as I am worried about this happening due to where it is.

thank you

Laura.
Reply With Quote